# SDR WWMA9800054

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE EMERGENCY FLOOR LIGHTS AT ROWS 6BC AND 7BC FAILED TO ILLUMINATE.  MAINTENANCE FOUND A SOLDER CONNECTION AT FUSE HAD WORK HARDENED, RESOLDERED WIRE AND PERFORMED OPS CHECK.
